# SDR AWXA200400849

- Difficulty date: August 3, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 14,902 hours, 5,569 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seat
- Part number: 34185
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT JFK EN ROUTE TO PHX, RECEIVED ECAM MESSAGE "AIR ENG 1 BLEED ABNORMAL PRESSURE", NR 1 ENGINE BLEED VALVE WOULD NOT OPEN, DIVERTED TO BWI FOR REPAIR.  MX T/S PER TSM 36-11-00-810-809A, BLEED PRESSURE REGULATOR VALVE FAILED 20 PSI TEST PER STEP 2, REMOVED AND REPLACED BLEED PRESSURE REGULATOR IAW AMM 36-11-52-04.  ALSO, REPLACED NR 1 ENGINE HIGH PRESSURE VALVE (HPV) IAW AMM 36-11-51-04, AND AS A PRECAUTION REPLACED TEMPERATURE LIMITATION SOLENOID THERMOSTAT IAW AMM 36-11-55-000-001.  OPERATIONAL AND LEAK CHECK WAS GOOD. SUPP - VENDORS INCOMING TEST OF PRESSURE REGULATOR VALVE S/N 00513 CONFIRMED REASON FOR REMOVAL, UNIT FAILED INTERNAL LEAKAGE TEST.
